MAUDE Adverse Event Report: BOSTON SCIENTIFIC DE COSTA RICA S.R.L. POLARSHEATH; VASCULAR GUIDE CATHETER, SINGLE-USE

BOSTON SCIENTIFIC DE COSTA RICA S.R.L. POLARSHEATH; VASCULAR GUIDE CATHETER, SINGLE-USE
Model Number M004CRBS3150
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during a procedure to treat an atrial fibrillation, a crbs polarsheath was selected for use, however after the sheath was inserted and the dilator was removed, when trying to aspirate the sheath, air was seen.It is unknown if the stopcock was at the correct orientation at the time of aspiration, but there was no fluid in the side port either.The physician had trouble with transseptal.Therefore, it was decided to replace the device and the issue was resolved.The procedure was completed.No patient complications were reported.The device is not expected to return, it was discarded at the facility.
 
Additional Manufacturer Narrative
Udi related data quality updates only.This report is being filed as a correction in response to an fda request for the complete unique identifier (udi) # and to correct discrepancies with product information in the gudid database.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description

Brand Name
POLARSHEATH
Common Device Name
VASCULAR GUIDE CATHETER, SINGLE-USE
Manufacturer (Section D)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
302 parkway
global park, la aurora
heredia
CS 
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key17853433
Report Number2124215-2023-52660
Device Sequence Number3352980
Product Code DRA
UDI-Device Identifier00191506039776
UDI-Public(01)00191506039776(17)240704(10)31951675
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K223824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2024
Device Model NumberM004CRBS3150
Device Catalogue NumberM004CRBS3150
Device Lot Number0031951675
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown